# SDR FDEA202211182956

- Difficulty date: November 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: ARC721323
- Condition: Corroded
- Location: Rt Wing Aileron
- Component: Aileron, Doug
- Component part number: NRC6741502
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING O/B AILERON COUNTERBALANCE WEIGHT , 3RD FROM O/B END, HAS LONG AREA OF   PEELED TOPCOAT, PITTING WHERE MKD. DBJ-100. REMOVED AND REPLACED R/H O/B WING O/B AILERON COUNTERBALANCE WEIGHT 3RD FROM O/B   END IAW 57-51-03 R P607
